# SDR 2A6R2025013072201

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 8,854 hours, 26,127 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B531M8002101
- Condition: Chafed
- Location: Zone 200
- Part time: 8,854 hours, 26,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE WAS DISCOVERED ON THE COCKPIT FLOOR (PN: B531M8002101) WHERE THE SLANT CONSOLE MEETS THE COCKPIT FLOOR.  AN APPROVED REPAIR PROCEDURE WAS COMPLIED WITH PER AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-BK117-53-2024-3227, ISSUE A DATED 17 OCT 2024, WHICH CONTAINS A DETAILED DESCRIPTION OF THE DAMAGE AND REPAIR INSTRUCTION.
